# SDR AALA202204285261

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 737
- Aircraft serial: 40626
- Aircraft time: 24,069 hours, 3,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT WALL 3F-1RC LOWER PROXIMITY EMERGENCY LIGHT BEZEL BROKEN. REMOVED AND REPLACED LOWER, PROXIMITY EMERGENCY LIGHT PER AMM 33-51-06.
